# SDR 08FDEA00644

- Difficulty date: February 28, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 53,414 hours, 12,209 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSPECTION CARRIED OUT AND FOUND 10 HOLES WITH CRACK   INDICATION AT RIGHT WING ACCESS DOOR 636AB CUT OUT.  (BETWEEN STATION XORS 683.4 AND XORS 713.6).   REPAIR CARRIED OUT AS PER EA 1-5710-109926, PART 1  REPAIR CLASSIFIED AS MAJOR AS PER PER GMM 6-2-100.
